MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA360400
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The field sales associate (fsa) reported the following: on (b)(6) 2024, the patient was implanted with gore® excluder® conformable aaa endoprostheses to treat a ruptured abdominal aortic aneurysm.It was reported that the patient was admitted emergently with a ruptured abdominal aortic aneurysm.The patient had an extremely angulated aortic neck.While deploying the trunk-ipsilateral leg endoprosthesis the device migrated approximately 5mm below the left renal artery (lowest renal artery).This resulted in a proximal type i endoleak.The physician implanted a conformable aortic extender endoprosthesis to treat the endoleak.The device also migrated distally into the proximal portion inside the neck of the trunk-ipsilateral leg endoprosthesis.The proximal type i endoleak remained.The physician implanted a second aortic extender endoprosthesis and ballooned.There was a slight blushing during the final angiogram, the proximal type i endoleak remained.Reportedly, the final angiography images were poor quality due to the patient¿s obesity.Both a proximal type i and a distal type i endoleak remained.One unit of blood was given during the procedure due to the ruptured aneurysm upon patient¿s hospital arrival.On (b)(6) 2024, there was a reintervention to repair the unresolved endoleak from the procedure on (b)(6) 2024.The physician planned a physician modified endograft (pmeg) procedure.A gore® excluder® conformable aaa endoprosthesis (cxt321414/28256561) was modified for the procedure.There were portals made to the graft for the renal arteries.Two fenestrations were created, one for the superior mesenteric artery and one for the celiac artery.The gore® excluder® conformable aaa endoprosthesis was implanted proximal to the celiac artery.The physician was unable to cannulate the celiac artery, the bare fenestration still allowed profusion to the celiac artery.The endoleak was resolved.The patient tolerated the reintervention procedure.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19374093
Report Number3013164176-2024-02076
Device Sequence Number7688786
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2025
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/22/2024
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight147 KG